MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012274-08
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional analysis were performed on the returned device.The inflation issue and balloon rupture were confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 3.0x8 mm trek balloon dilatation catheter (bdc) was advanced to the heavily calcified proximal right coronary artery, but was unable to be inflated to 12 atmospheres.The inflation device would not hold pressure and a balloon rupture was suspected, but a rupture was not visible on fluoroscopy.The trek balloon was not seen expanding during attempts to inflate it.The trek was removed and a non-abbott bdc was used without further incident.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8363310
Report Number2024168-2019-01362
Device Sequence Number1959313
Product Code LOX
UDI-Device Identifier08717648138416
UDI-Public08717648138416
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number1012274-08
Device Lot Number80807G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1